Pacific Journal of Mathematics

Unstable points in the hyperspace of connected subsets.

Neil R. Gray

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 515-520.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991727

Mathematical Reviews number (MathSciNet)
MR0224064

Zentralblatt MATH identifier
0158.41903

Subjects
Primary: 54.55

Citation

Gray, Neil R. Unstable points in the hyperspace of connected subsets. Pacific J. Math. 23 (1967), no. 3, 515--520. https://projecteuclid.org/euclid.pjm/1102991727


Export citation

References

  • [1] R. H. Bing, Partitioning a set, Bull. Amer. Math. Soc. 55 (1949), 1101.
  • [2] K. Borsuk and J. W. Jaworowski, On labil and stabil points, Fund. Math. 39 (1952), 159.
  • [3] F. Hausdorff, Set Theory, Chelsea, 1957.
  • [4] M. Wojdyslawski, Retractes absolus et hyperspaces des continus, Fund. Math. 32 (1939), 184.